# SDR AALA2018071329018

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A321-231
- Aircraft serial: 6723
- Aircraft time: 9,822 hours, 3,690 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Broken
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER BROKE THE R3 DOOR EXIT LEVER.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE R3 DOOR EXIT LEVER IAW ECO M0202DC001.  OPS CHECKED GOOD.
